کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6425546 | 1633800 | 2016 | 40 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Affine symmetries of orbit polytopes
ترجمه فارسی عنوان
همبستگی های متقارن چند قطری مدار
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات (عمومی)
چکیده انگلیسی
We apply our theory to representation polytopes (the convex hull of a finite matrix group) and show that their affine symmetries can be computed effectively from a certain character. We use this to construct counterexamples to a conjecture of Baumeister et al. on permutation polytopes (Baumeister et al., 2009 [4, Conjecture 5.4]).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Advances in Mathematics - Volume 288, 22 January 2016, Pages 386-425
Journal: Advances in Mathematics - Volume 288, 22 January 2016, Pages 386-425
نویسندگان
Erik Friese, Frieder Ladisch,